# SDR SIMA20160410002

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 124 hours, 114 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

3B FAIL MSG PRESENTED DURING THE DESCENT.  DECLARED AN EMER, REPEAT WRITE UP.  ACCOMPLISHED WORK SCOPE IAW INSTRUCTIONS & REPLACED EIVM MODULE IAW AMM OPERATIONAL CHECK GOOD.  CANNOT DUPLICATE FAIL.  REMOVED MAU 3 POWER SUPPLY 2 & INSTALLED INTO MAU 1 POWER SUPPLY 1 POSITION & REMOVED MAU 1 POWER SUPPLY 1 & INSTALLED INTO MAU 3 POWER SUPPLY 2 POSITION.  WORK PERFORMED IAW AMM 31-41-02.  OPERATIONS CHECKED GOOD.  MAU 3 PS2 PN 7024440-1903, SN 1508U310 INSTALLED & MAU 1 PS1 PN 7024440-1903 & SN 07078388 INSTALLED.  REMOVED MAU 3 NIC 2 & INSTALLED INTO MAU 1 NIC 2 POSITION & REMOVED MAU 1 NIC 2 & INSTALLED INTO MAU 3 NIC 2 POSITION.  WORK PERFORMED IAW AMM 31-41-04 OPERATIONAL CHECKED GOOD.  MAU 3 NIC 2 PN 7038231-1902, SN 1509D623 OFF & PN 7038231-1902, SN 1510E024 ON.  MAU 1 NIC 2 PN 7038231-1902, SN 1510E024 OFF & PN 7038231-1902, SN 150D623 ON.  PREFORMED WIRING INSPECTION AS REQUESTED IAW SWPM 20-62-00, NO DISCREPANCIES NOTED.  R & R EVM MODULE IAW MM 77-31-01.  OPERATIONS CHECKED GOOD.
